# SDR UALA2011020100539

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,800 hours, 22,821 cycles
- Engine: Pwa PW2040
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Melted
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACFT RETURN TO GATE DUE TO BURNED RUBBER ODOR, STRONGEST IN COCKPIT.  REPLACED OVERHEAD SWITCH PANEL P-5 DUE TO RT RUNWAY TURNOFF SWITCH MELTED.
